# SDR YENA200304

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 9,366 hours, 4,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 389 JFK TO FLL PASSING 4000 FT, THE FLT ATTENDANTS CALLED AND INFORMED THE CREW THAT A DEFINITE SMELL OF SMOKE WAS DETECTED IN THE THE AFT AND FWD CABIN.  THE STRONGEST ODOR CAME FROM AROUND ROW 10.  PERFORMED ENG NR 1 & 2 IDLE ENGINE RUN IAW MM 71-00-0.  NO FOREIGN ODORS NOTED THROUGH THE CABIN OR GALLEYS.  ALSO CYCLED APU BLEED.  CYCLED BOTH NR 1 AND NR 2 PACKS & OPS CHECK PACKS IAW MM 21-51-00, OPS CHECK OK.  INSPECTED AND OPERATED ALL COFFEEMAKERS IAW 25-35-00, ALL COFFEEMAKERS CHECK OK.  INSPECTED APU & APU AREA INTAKE SYSTEM IAW MM 49-16-00, CHECK OK.  NO FOREIGN ODORS NOTED WITH ALL CHECKS OR ABNORMALITIES NOTED IAW MM 05-51-51-11.  OVERWEIGHT LANDING INSPECTION CHART ALL VALUES ARE WITH LIMITS.  NO
